Alert archive / Florida / Small Craft Advisories in 2015

Small Craft Advisory 43, NWS Key West, FL

December 5, 2015

NWS Key West, FL issued this small craft advisory at Dec 5, 2015, 4:18 AM EST. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Dec 5, 2015, 4:18 AM EST (09:18 UTC)
Expired
Dec 7, 2015, 10:28 AM EST
In force
54 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

953 
WHUS72 KKEY 050918
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
418 AM EST SAT DEC 5 2015

GMZ033-034-055-075-051600-
/O.NEW.KKEY.SC.Y.0043.151205T0918Z-151206T1000Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
418 AM EST SAT DEC 5 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY. A STRONG HIGH PRESSURE SYSTEM LOCATED FROM THE UPPER
MIDWEST TO THE NORTHEAST WILL RESULT IN FRESH TO STRONG BREEZES
ACROSS THESE WATERS TODAY AND TONIGHT. 

* WINDS...SUSTAINED NORTHEAST WINDS WILL BE NEAR 20 KNOTS TODAY AND
  TONIGHT ACROSS THE OFFSHORE GULF WATERS 20 TO 60 NM WEST OF
  MAINLAND MONROE COUNTY....THE GULF WATERS AROUND THE DRY TORTUGAS
  AND REBECCA SHOAL CHANNEL...AND THE WESTERN FLORIDA STRAITS FROM
  HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS.

* WAVES/SEAS...SEAS WILL BE AS HIGH AS 7 FEET IN THE WESTERNMOST FLORIDA
  STRAITS AND 6 FEET IN THE GULF WATERS AROUND THE DRY TORTUGAS AND
  REBECCA SHOAL CHANNEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

FUTTERMAN
11 follow-up statements
094 
WHUS72 KKEY 051522
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1022 AM EST SAT DEC 5 2015

GMZ033-034-055-075-052130-
/O.CON.KKEY.SC.Y.0043.000000T0000Z-151206T1000Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1022 AM EST SAT DEC 5 2015

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS...NORTHEAST WINDS NEAR 20 KNOTS WILL PREVAIL ACROSS THE
  EXTREME SOUTHEASTERN GULF OF MEXICO AND LOWER STRAITS OF FLORIDA
  THIS AFTERNOON. 

* WAVES/SEAS...SEAS UP TO 7 FEET ARE LIKELY IN PORTIONS OF THE
  EXTREME SOUTHEASTERN GULF OF MEXICO AND LOWER STRAITS OF FLORIDA
  THIS AFTERNOON...MAINLY NORTH...WEST...AND SOUTHWEST OF DRY
  TORTUGAS NATIONAL PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.
&&

$$

KASPER
388 
WHUS72 KKEY 051955
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
255 PM EST SAT DEC 5 2015

GMZ033-034-055-075-060330-
/O.CON.KKEY.SC.Y.0043.000000T0000Z-151206T1000Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
255 PM EST SAT DEC 5 2015

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS...NORTHEAST WINDS NEAR 20 KNOTS WILL PREVAIL ACROSS THE
  EXTREME SOUTHEASTERN GULF OF MEXICO AND LOWER STRAITS OF FLORIDA
  THIS EVENING.

* WAVES/SEAS...SEAS UP TO 7 FEET ARE LIKELY IN PORTIONS OF THE
  EXTREME SOUTHEASTERN GULF OF MEXICO AND LOWER STRAITS OF FLORIDA
  THIS EVENING...MAINLY NORTH...WEST...AND SOUTHWEST OF DRY TORTUGAS
  NATIONAL PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

KASPER
752 
WHUS72 KKEY 052124
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
424 PM EST SAT DEC 5 2015

GMZ033-034-055-075-060400-
/O.CON.KKEY.SC.Y.0043.000000T0000Z-151206T1000Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
424 PM EST SAT DEC 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...SUSTAINED NORTHEAST TO EAST SURFACE WINDS NEAR 20 KNOTS
  WILL PREVAIL ACROSS THE EXTREME SOUTHEASTERN GULF OF MEXICO AND
  WESTERN PORTION OF THE FLORIDA STRAITS TONIGHT. 

* WAVES/SEAS...SEAS AS HIGH AS 7 FEET EXPECTED ON THE WESTERN PORTION
  OF THE FLORIDA STRAITS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS.

&&

$$
BS
121 
WHUS72 KKEY 060312
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1012 PM EST SAT DEC 5 2015

GMZ033-034-055-075-061000-
/O.CON.KKEY.SC.Y.0043.000000T0000Z-151206T1000Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1012 PM EST SAT DEC 5 2015

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...SUSTAINED NORTHEAST TO EAST SURFACE WINDS NEAR 20 KNOTS
  WILL PREVAIL ACROSS THE EXTREME SOUTHEASTERN GULF OF MEXICO AND
  WESTERN PORTION OF THE FLORIDA STRAITS OVERNIGHT.

* WAVES/SEAS...SEAS AS HIGH AS 7 FEET EXPECTED ON THE WESTERN PORTION
  OF THE FLORIDA STRAITS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS.

&&

$$
BS
083 
WHUS72 KKEY 060926
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
426 AM EST SUN DEC 6 2015

GMZ033-034-055-075-061600-
/O.EXT.KKEY.SC.Y.0043.000000T0000Z-151206T2200Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
426 AM EST SUN DEC 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...SUSTAINED NORTHEAST TO EAST SURFACE WINDS NEAR 20 KNOTS
  WILL PREVAIL ACROSS THE EXTREME SOUTHEASTERN GULF OF MEXICO AND
  WESTERN PORTION OF THE FLORIDA STRAITS TODAY.

* WAVES/SEAS...SEAS AS HIGH AS 8 FEET EXPECTED ON THE WESTERN
  PORTION OF THE FLORIDA STRAITS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

FUTTERMAN
991 
WHUS72 KKEY 061302
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
802 AM EST SUN DEC 6 2015

GMZ031-032-035-042>044-052>054-072>074-061530-
/O.EXB.KKEY.SC.Y.0043.000000T0000Z-151206T1600Z/
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
802 AM EST SUN DEC 6 2015

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR FLORIDA BAY...THE EXTREME SOUTHEASTERN GULF OF MEXICO
INSIDE FIVE FATHOMS...HAWK CHANNEL...AND THE STRAITS OF FLORIDA FROM
OCEAN REEF TO HALFMOON SHOAL.

* WINDS...NORTHEAST TO EAST WINDS NEAR 20 KNOTS AND GUSTY WILL
  PREVAIL TODAY.

* WAVES/SEAS...SEAS UP TO 8 FEET ARE EXPECTED IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.
&&

$$

GMZ033-034-055-075-061530-
/O.CON.KKEY.SC.Y.0043.000000T0000Z-151206T2200Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
802 AM EST SUN DEC 6 2015

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS...NORTHEAST TO EAST WINDS OF 20 TO 25 KNOTS AND GUSTY WILL
  PREVAIL ACROSS THE LOWER STRAITS OF FLORIDA AND THE EXTREME
  SOUTHEASTERN GULF OF MEXICO BEYOND FIVE FATHOMS...INCLUDING THE
  WATERS AROUND DRY TORTUGAS AND REBECCA SHOAL CHANNEL.

* WAVES/SEAS...SEAS UP TO 8 FEET ARE EXPECTED NORTH...WEST...AND
  SOUTHWEST OF DRY TORTUGAS NATIONAL PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.
&&

$$

KASPER
241 
WHUS72 KKEY 061532
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1032 AM EST SUN DEC 6 2015


GMZ031-032-035-042>044-052>054-072>074-062200-
/O.EXT.KKEY.SC.Y.0043.000000T0000Z-151206T2200Z/
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
1032 AM EST SUN DEC 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...NORTHEAST TO EAST WINDS AS HIGH AS 20 TO 25 KNOTS WILL
  PREVAIL ACROSS THE COASTAL WATERS OF THE FLORIDA KEYS.

* WAVES/SEAS...SEAS UP TO 8 FEET ARE EXPECTED IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

GMZ033-034-055-075-062200-
/O.CON.KKEY.SC.Y.0043.000000T0000Z-151206T2200Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1032 AM EST SUN DEC 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...NORTHEAST TO EAST WINDS OF 20 TO 25 KNOTS AND GUSTY 
  WILL PREVAIL ACROSS THE LOWER STRAITS OF FLORIDA AND THE 
  EXTREME SOUTHEASTERN GULF OF MEXICO BEYOND FIVE FATHOMS... 
  INCLUDING THE WATERS AROUND DRY TORTUGAS AND REBECCA SHOAL 
  CHANNEL. 

* WAVES/SEAS...SEAS UP TO 9 FEET ARE EXPECTED NORTH...WEST...AND
  SOUTHWEST OF DRY TORTUGAS NATIONAL PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

CLR
199 
WHUS72 KKEY 061954
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
254 PM EST SUN DEC 6 2015

GMZ031>035-042>044-052>055-072>075-070330-
/O.EXT.KKEY.SC.Y.0043.000000T0000Z-151207T0400Z/
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
254 PM EST SUN DEC 6 2015

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS...NORTHEAST TO EAST WINDS AS HIGH AS 20 TO 25 KNOTS WILL 
  PREVAIL ACROSS THE COASTAL WATERS OF THE FLORIDA KEYS. 

* WAVES/SEAS...SEAS UP TO 8 FEET ARE EXPECTED IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

KASPER
219 
WHUS72 KKEY 070321
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1021 PM EST SUN DEC 6 2015

GMZ031>035-042>044-052>055-072>075-071000-
/O.EXT.KKEY.SC.Y.0043.000000T0000Z-151207T1000Z/
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1021 PM EST SUN DEC 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...SUSTAINED NORTHEAST TO EAST SURFACE WINDS AS HIGH AS 20 TO
  25 KNOTS WILL PREVAIL OVERNIGHT. 

* WAVES/SEAS...SEAS UP TO 9 FEET ARE EXPECTED IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. 

&&

$$
BS
763 
WHUS72 KKEY 070917
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
417 AM EST MON DEC 7 2015

GMZ031>033-035-042>044-052>054-072>074-071030-
/O.CAN.KKEY.SC.Y.0043.000000T0000Z-151207T1000Z/
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
417 AM EST MON DEC 7 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY...BUT NORTHEAST TO EAST WINDS BETWEEN 15 AND 20 KNOTS
ARE STILL LIKELY ACROSS THE FLORIDA STRAITS WATERS THIS MORNING...SO
SMALL CRAFT WILL NEED TO EXERCISE CAUTION...WITH SEAS OF UP TO 6 FEET
IN THE GULF STREAM

$$

GMZ034-055-075-071600-
/O.EXT.KKEY.SC.Y.0043.000000T0000Z-151207T1600Z/
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
417 AM EST MON DEC 7 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT TODAY...

* WINDS...SUSTAINED NORTHEAST TO EAST SURFACE WINDS AROUND 20 KNOTS
  WILL PREVAIL TODAY

* WAVES/SEAS...SEAS UP TO 8 FEET ARE EXPECTED IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

DAF
108 
WHUS72 KKEY 071528
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1028 AM EST MON DEC 7 2015

GMZ034-055-075-071630-
/O.CAN.KKEY.SC.Y.0043.000000T0000Z-151207T1600Z/
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1028 AM EST MON DEC 7 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

KASPER

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 5, 4:15 AM EST, 3 minutes earlier.

Area forecast discussion, Dec 5, 4:15 AM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KEY WEST FL
415 AM EST SAT DEC 5 2015

.DISCUSSION...IN THE MID AND UPPER LEVELS...(700-200 MB)...LATEST
AVAILABLE IR IMAGERY OVERLAID WITH MODEL STREAMLINE ANALYSIS AS OF
300 AM DEPICT A LOW AMPLITUDE YET ENERGETIC SOUTHERN STREAM OF THE
JET AVERAGING 50 PLUS KNOTS AT 250 MB WITH WEAK IMPULSES EMBEDDED IN
THIS FLOW FROM SOUTHERN CALIFORNIA TO TEXAS THENCE TO THE CENTRAL
FLORIDA PENINSULA...AND THE FLORIDA KEYS ARE BENEATH DENSE UPPER
CLOUDINESS...WHILE THE CUSP OF MUCH DRIER AIR IN THE MID AND UPPER
LEVELS REMAINS TO THE NORTH.

AT THE SURFACE AND IN THE LOWER TO MIDDLE LEVELS...SURFACE TO 700
MB...LATEST SATELLITE IMAGERY OVERLAID WITH MARINE AND LAND SURFACE
OBSERVATIONS AND ANALYSIS AS OF 300 AM...DETECT THE CENTER OF A
CHILLY LATE FALL 1038 MB SURFACE ANTICYCLONE POSITIONED FROM WESTERN
PENNSYLVANIA SOUTHWEST TO THE MID MISSISSIPPI VALLEY. LOCALLY...THIS
HAS FINALLY RESULTED IN THE PASSAGE OF A LOWER LEVEL SHEAR AXIS NOW
ACROSS THE KEYS FROM THE NORTH WITH LIGHT TO GENTLE
NORTHEASTERLIES...BUT THE ACTUAL SURFACE FRONT REMAINS JUST NORTH OF
THE KEYS SNAKING BETWEEN THE LOWER KEYS AND GMZ033-034-GMZ55 AND
GMZ75.

.CURRENTLY...AS OF 300 AM...SKIES ARE MOSTLY CLOUDY ACROSS ALL OF
THE KEYS AND ADJOINING WATERS. RADAR DETECTS AN AREA OF CONVECTION
NEAR THE POSITION OF THE AFOREMENTIONED SURFACE COLD FRONT IN THE
FAR WESTERN FLORIDA STRAITS AT THIS HOUR IN GMZ55...WHERE A CLUSTER
OF HEAVY SHOWERS AND ISOLATED THUNDER REMAINS. SINCE THE SHEAR AXIS
HAS BUDGED THRU...NORTH TO NORTHEAST WINDS ARE AVERAGING 10 TO 15
KNOTS ALONG THE REEF AND NEAR 10 MPH OVER THE ISLANDS. TEMPERATURES
ACROSS THE ISLANDS ARE IN THE LOWER 70S WITH NEARLY SIMILAR
DEWPOINTS. GIVEN THE DEEPER NEAR SURFACE MOISTURE RIGHT NEAR THE
KEYS UPSTREAM OF SHALLOW KEYS WATERS IN THE MID TO HI 70S WITH VERY
SMALL DEWPOINT DEPRESSIONS...A STABLE LAYER HAS RESULTED IN STRATUS
AOA FL007-009 AT THE TERMINALS...WITH ALTOCUM-STRAT AND CIRRUS ABOVE
THAT. BUT ON THE OTHER SIDE OF THE FRONT...FRESH TO STRONG NORTHEAST
WINDS ARE AVERAGING 20 KNOTS AND GUSTY...CONFIRMED AT PULASKI SHOAL
AND THE LATE EVENING ASCAT PASS.

.SHORT TERM...TODAY THRU WEDNESDAY NIGHT...MODELS CONTINUE TO LEAVE
THE SURFACE FRONTAL BOUNDARY JUST TO THE NORTH OF THE KEYS AS
DESCRIBED...BUT ALL AVAILABLE MODEL FORECAST SOUNDINGS ILLUSTRATE
THE NORTHEASTERLIES WINDS JUST OFF THE SURFACE THICKEN UP TO 700 MB
THRU THE REST OF THE WEEKEND...SUNDAY NIGHT...WITH COLUMNAR MOISTURE
REMAINING BETWEEN 1.75-2.00 INCHES. THIS WILL CONTINUE TO PRODUCE
WELL ABOVE NORMAL CHANCES FOR SHOWERS THRU THE MIDDLE OF NEXT
WEEK...HOWEVER THE THREAT FOR LOCALLY HEAVY RAINFALL AND LIGHTNING
HAS ENDED ACROSS MOST OF OUR AREA. THE EXCEPTION WILL BE THAT
CLUSTERS OF HEAVIER SHOWERS AND THUNDERSTORMS WILL STILL BE POSSIBLE
ALONG THE FRONTAL BOUNDARY TODAY TONIGHT AND SUNDAY ONLY ACROSS THE
OFFSHORE GULF WATERS AT THE JUNCTURE OF THE FRONTAL BOUNDARY...AND
THE FLORIDA STRAITS.

THE SURFACE BOUNDARY SHOULD UNDERGO FRONTOLYSIS BY SUNDAY IN THE
SAME RELATIVE POSITION OR POSSIBLY IN THE FLORIDA STRAITS.
NEVERTHELESS...SOME UNCERTAINTY IN THIS SCENARIO CONTINUES TO MAKE
THE WIND FORECAST SOMEWHAT TRICKY. THE LATEST ECMWF AND GFS RUNS
KEEP THE STRONGER WINDS ACROSS THE WESTERN STRAITS AND GULF WATERS
FOR TODAY THRU SUNDAY...SO WILL ISSUE AN ADVISORY AND SPLIT OFF THE
WESTERN STRAITS AND DRY TORTUGAS MARINE ZONES TO PUT UP SMALL CRAFT
ADVISORIES ACROSS THE WATERS BEHIND THE FRONT. AHEAD OF THE SLOWLY
FRONTALYZING SURFACE BOUNDARY WELL STILL EXPECT THAT MODERATE
NORTHEAST BREEZES WILL OVERSPREAD ALL THE WATERS BY TONIGHT AND
SUNDAY. GIVEN THE MOIST NORTHEASTERLIES...SKIES WILL CONTINUE TO BE
MOSTLY CLOUDY TODAY THRU SUNDAY GIVEN EPISODES OF STRATUS/STRATOCU
WITH ALTOCU-STRATUS ABOVE THAT. THE HIGHEST CHANCE FOR SHOWERS WILL
STILL BE TODAY...WITH HI CHANCE POPS...AND MIDDLE CHANCE POPS
TONIGHT AND SUNDAY GIVEN ENOUGH MOISTURE IN THE LOWER TO MID
TROPOSPHERE COMBINED WITH SURFACE CONVERGENCE.

MODERATE BREEZES ARE STILL EXPECTED SUNDAY NIGHT AND MONDAY ALONG
WITH MUCH ABOVE NORMAL MOISTURE REMAINING IN THE LOWER TO MID
TROPOSPHERE FOR THESE TWO PERIODS. WILL CONTINUE TO HOLD WITH A LOW
CHANCE FOR SHOWERS BUT THIS MAY STILL BE OPTIMISTIC GIVEN THAT GOOD
CONVERGENCE WILL RESULT IN BETTER COVERAGES OF SHOWERS. MODERATE
BREEZES MONDAY NIGHT AND TUESDAY ARE EXPECTED TO SLACKEN BY TUESDAY
NIGHT THRU WEDNESDAY NIGHT. NEVERTHELESS...LOWER TO MID LEVEL
MOISTURE CONTINUES TO BE WELL ABOVE NORMAL. FOR NOW WILL CONTINUE TO
CARRY WELL ABOVE NORMAL RAIN CHANCES AT 30 PERCENT. DAYTIME HIGH
TEMPERATURE NEAR 80 WITH LOWS IN THE LOWER 70S WILL BE A FEW DEGREES
ABOVE SEASONAL LEVELS FOR THIS TIME OF YEAR...AND BE ACCOMPANIED BY
DEWPOINTS AROUND 70 OR HIGHER WHICH ARE NOT NORMAL IN DECEMBER. A
WEAKER RIDGE IS PROGGED TO BE NORTH OF THE KEYS FOR THE END OF NEXT
WEEK...BUT GIVEN MOISTURE ABOVE 1.50 INCHES TO ALMOST 2 INCHES IN
THE COLUMN...PESKY MOISTURE IS LIKELY TO RESULT IN ISOLATED
SHOWERS...AND THESE ARE IN THE GRIDS ATTM.

&&

.MARINE...SMALL CRAFT ADVISORIES ARE LIKELY ACROSS GMZ033-034-055-
075...WITH NORTHEAST WINDS NEAR 20 KNOTS. ELSEWHERE AHEAD OF THE
FRONT...MODERATE BREEZES EXPECTED ACROSS THE REST OF THE MARINE
DISTRICT THIS AFTERNOON THRU SUNDAY...BUT CAUTIONARY CONDITIONS ARE
VERY POSSIBLE ACROSS ALL OF THESE WATERS GIVEN UNCERTAINTY IN HOW
THESE HIGHER WINDS WILL BLEED INTO THE AREA.

THEN FOR SUNDAY NIGHT THROUGH MONDAY NIGHT...SMALL CRAFT WILL LIKELY
NEED TO EXERCISE CAUTION ACROSS ALL OF THE FLORIDA STRAITS AND THE
GULF WATERS...BUT LONG PERIOD SWELLS ARE EXPECTED TO SEEP SOUTHWARD
FROM OFF OF THE FLORIDA PENINSULA DUE TO THE STRONG HIGH PRESSURE
SYSTEM OVER THE NORTHEAST...RESULTING IN THE ISSUANCE OF A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS ACROSS THE EASTERN FLORIDA
STRAITS...OR FOR THE ATLANTIC WATERS OUT FROM THE REEF BETWEEN CARYS
FORT REEF TO CRAIG KEY. CAUTIONARY CONDITIONS MAY REMAIN ACROSS ALL
OF THE FLORIDA STRAITS ON TUESDAY...BUT WINDS AND SEAS MAY LET DOWN
A BIT TUESDAY NIGHT THRU WEDNESDAY NIGHT.

&&

.AVIATION...UNTIL 00Z/6TH...PERIODIC CEILINGS OF 010 OR LESS ARE
EXPECTED THROUGH AT LEAST EARLY MORNING...OTHERWISE...VFR CONDITIONS
WILL PREVAIL AT THE KEY WEST AND MARATHON TERMINALS. NORTH TO
NORTHEAST WINDS OF AROUND 10 KNOTS WITH OCCASIONAL GUSTS TO 15 TO 18
KNOTS ARE ANTICIPATED AT THE ISLAND TERMINALS.

&&

.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  77  71  80  72 / 60 40 40 30
MARATHON  77  71  81  72 / 60 40 40 30

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 5 AM EST SUNDAY FOR GMZ033-034-055-
     075.

&&

PUBLIC/MARINE.........FUTTERMAN
AVIATION/NOWCASTS.....APA

VISIT US ON THE WEB AT WEATHER.GOV/KEY

FOLLOW US ON FACEBOOK AND TWITTER AT...
WWW.FACEBOOK.COM/NWSKEYWEST
WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Dec 4, 8:11 PM EST, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE KEY WEST FL
811 PM EST FRI DEC 4 2015

FLZ076>078-GMZ031>035-042>044-052>055-072>075-051100-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
811 PM EST FRI DEC 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT
COASTAL WATERS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL IMPACT THE COASTAL WATERS OF THE FLORIDA
STRAITS. THE PRIMARY THUNDERSTORM HAZARD IS CLOUD TO WATER LIGHTNING
STRIKES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE OVER THE COASTAL WATERS OF THE
FLORIDA STRAITS SATURDAY. THE PRIMARY THUNDERSTORM HAZARD WILL BE
CLOUD TO WATER LIGHTNING STRIKES.

A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE COASTAL WATERS OF THE
OFFSHORE GULF OF MEXICO SATURDAY AND SATURDAY NIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR SUNDAY THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

BS

In the hours before

Local storm report, Dec 5, 12:55 AM EST, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
1255 AM EST SAT DEC 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     MARINE TSTM WIND 8 ENE FORT JEFFERSON AT 24.69N 82.77W
12/04/2015  M41 MPH          GMZ034             XX   C-MAN STATION

            A WIND GUST OF 36 KNOTS OR 41 MPH WAS RECORDED BY THE
            PULASKI SHOAL LIGHT C-MAN STATION PLATFORM.

&&

AALBANES

Nearby

Small Craft Advisories in Florida, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.